# SDR USAASB00207

- Difficulty date: August 4, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Part number: 65C370539
- Condition: Failed
- Location: Rudder
- Part time: 31,135 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1750 - EN ROUTE FROM PVD TO CLT, AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL IN CRUISE AT FL350, MACH .75.  WITH B AUTOPILOT AND AUTOTHROTTLE ON AND UNAV AND LNAV ENGATED, THE YAW DAMPER DISENGAGED AND THE AIRCRAFT ROLLED 15-20 DEGREES LEFT.  THE AUTOPILOT KICKED OFF AND THE CREW STABILIZED THE AIRCRAFT.  CREW ATTEMPTED TO TURN THE YAW DAMPER BACK ON WITH AUTOPILOT OFF, BUT AIRCRAT ROLLED LEFT AGAIN.  CREW THEN ATTEMPTED TO TURN ON BOTH A/B AUTOPILOT WITH YAW DAMPER OFF AND AIRCRAFT ROLLED AGAIN TO THE LEFT.  CREW DID NOT DETECT ANY RUDDER MOVEMENT IN RUDDER PEDALS.  CREW REQUESTED A LOWER ALTITUDE AND PROCEEDED ONTO CLT WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RUDDER POWER CO
